# SDR AALA202111083295

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737*
- Aircraft serial: 33322
- Aircraft time: 25,164 hours, 10,481 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR DIFFICULT TO OPEN AND DOOR HANDLE IS LOOSE. ADJUSTED LAVATORY DOOR AND DOOR HANDLE PER CMM 25 48 48.
